Computing versal deformations.
Experimental mathematics, Tome 4 (1995) no. 2, pp. 129-144
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{EXMA_1995__4_2_226690,
author = {Stevens, Jan},
title = {Computing versal deformations.},
journal = {Experimental mathematics},
pages = {129--144},
year = {1995},
volume = {4},
number = {2},
zbl = {0858.32030},
language = {en},
url = {http://geodesic.mathdoc.fr/item/EXMA_1995__4_2_226690/}
}
Stevens, Jan. Computing versal deformations.. Experimental mathematics, Tome 4 (1995) no. 2, pp. 129-144. http://geodesic.mathdoc.fr/item/EXMA_1995__4_2_226690/